# SDR SWAA2021051295449

- Difficulty date: June 24, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STAB CLOSURE ANGLE ON TOP OF FUSELAGE AFT OF STA 1016 HAS CHAFFING DAMAGE / CHAFFING ON THE LH VERTICAL STAB CLOSURE ANGLE ON TOP OF FUSELAGE AFT OF STA 1016 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEM NEED TO REMOVE AND REPLACE IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED LH VERTICAL STAB CLOSURE ANGLE IAW SRM 51-40-02 AND IAW DWG# 143A8300
